I have been prescribed 100mg of doxycycline twice a day about 6 weeks ago. I've heard from everywhere that it only gets worse before it gets better, but it's already been a month and a half and my skin has progressively gotten worse and worse. Gotten to the point where I started off with maybe 8-10 pimples on my face to literally maybe 35-40. They are all over my chin, jawline, then moved up to my cheeks and now my forehead. They're these big red painful ones as well as these unusual big red marks. All over my face. Am I allergic to the doxycycline or is this what's supposed to happen? Super confused on what to do at this point. Haven't seen the slightest bit f improvement and I'm really nervous to continue taking it.
No responses have yet been posted. Add your response to this question.
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2012 • 1 answer
Posted 24 Feb 2015 • 1 answer
Posted 25 Jan 2016 • 2 answers
Posted 24 Aug 2016 • 0 answers
Posted 9 Feb 2017 • 0 answers